Mappings of finite distortion: A new proof for discreteness and openness

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

We give a new and elementary proof of the known result: a non-constant mapping of finite distortion f:ω ⊂ ℝn → ℝn is discrete and open, provided that its distortion function K ∈ L1loc(Ω) if n = 2 and that K ∈ Lploc (Ω) for some p > n - 1 if n ≥ 3.

Original languageEnglish (US)
Pages (from-to)1097-1102
Number of pages6
JournalProceedings of the Royal Society of Edinburgh Section A: Mathematics
Volume138
Issue number5
DOIs
StatePublished - Oct 2008

    Fingerprint

ASJC Scopus subject areas

  • Mathematics(all)

Cite this